Discussions By Condition: Cardiovascular disease

palpitations with calcium/magnesium supplement?

Posted In: Cardiovascular disease 0 Replies
  • Posted By: Anonymous
  • May 10, 2011
  • 06:12 AM

i don't normally have palpitations, but a few days ago, I had a chain of really strong ones in the evening. Looking back during that day, the only thing I did different was start taking a calcium/magnesium supplement. I stopped taking them and no palpitations, and I'm scared of taking them again in case they make the palpitations come back. So can these supplements cause palpitations? Is it bad if they do?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?